joaniegirl79, I read your thread. My doctor rx'd me tramadol extended release 100mg to be taken once a day. You are not supposed to take more than one a day if it is the extended release. I don't know who is your doctor, perhaps he is not licenced? weird.
One pill a day(tramadol extended release)100mg and almost no pain 99%, but stopped it cause could not fall asleep(not that I can sleep anyway)but with sleeping pills I could not sleep at all. So eventhough it helped me I stopped taking it after 3 days.
It works just like tyneol extended release but also I could not fall asleep at all.
Are you really suffering like me? If that is the case you can take oxycontin or any other narcotics - that is the only thing that really works and allows me to function.
I also DO NOT want to take medication and want to be independent but I cannot function and suffer tremendously.
Also, I take gabapentin 800mg(sometimes more)and take it close to bed time(say 5pm and then 7pm) + I take in the morning one pill of gabapentin 400mg + diazepam(valium)10mg in the morning and 10mg at 4pm.
So far, first time in my life since the accident I am able to sleep. I cannot believe it.
I have been trying most all the sleeping pills in the market.
I thought I tell you that cause I read you cannot sleep. Perhaps you can try my "receipe" which I hope will last. I have been suffering for such a long time(5 years) with almost no sleep.
I also take selenium + vitamin E(dry form) twice a day and it helps. Everything helps a little(it helps the pain). Take them close to bed time and in the morning.
I used to take clonazepam 4mg before going to sleep but it is better not to be addictive to it. So when diazepam stops working I will go back to clonazepam.
So I gave you some options. Do what I adviced you here with the gabapentin 800mg before bed time(separate doses)like I said before and then add to it valium 10mg at 4:00pm.
I also have oxycontin 40mg but I do not want to take it every day cause I have high tolerance to narcotic pain medications.
Why don't you take narcotics? It is addictive but at least you will be able to function.
What happened to your back, if I may ask, you have herniated disks? so sorry you suffer.
I hope I helped you in some way. let me know.
Last edited by nochange; 07-05-2011 at 06:18 AM.